# SDR AALA202403192544

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SIDE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT AREA UPPER RADIUS CRACKED BETWEEN FR 2 AND FR 4 AT Y0. REPLACED WINDSHIELD FRAME PER EA 350216.
